Publication detail

Semiregular finite elements in solving some nonlinear problem

ZLÁMALOVÁ, J.

Original Title

Semiregular finite elements in solving some nonlinear problem

English Title

Semiregular finite elements in solving some nonlinear problem

Type

journal article - other

Language

en

Original Abstract

The finite element analysis of the variational problem which is formally equivalent to a two-dimensional nonlinear elliptic boundary value problem with mixed nonhomogeneous boundary conditions. The given problem is solved in the case of a bounded domain whose boundary consists of two circles with the same centre. Difference between the radii of circles is very small with respect to radidus. An elliptic problem given on such a domain has many practical applications (let us mention, for example, the cartilage between a joint and hip, or an air-crevice between a rotor and stator in an electromachine). The finite element analysis of this problem is restricted to the case of semiregular triangular finite elements with polynomials of the first degree.

English abstract

The finite element analysis of the variational problem which is formally equivalent to a two-dimensional nonlinear elliptic boundary value problem with mixed nonhomogeneous boundary conditions. The given problem is solved in the case of a bounded domain whose boundary consists of two circles with the same centre. Difference between the radii of circles is very small with respect to radidus. An elliptic problem given on such a domain has many practical applications (let us mention, for example, the cartilage between a joint and hip, or an air-crevice between a rotor and stator in an electromachine). The finite element analysis of this problem is restricted to the case of semiregular triangular finite elements with polynomials of the first degree.

Keywords

finite element method, semiregular elements

Released

01.01.2001

ISBN

0862-7940

Periodical

APPLICATIONS OF MATHEMATICS

Year of study

46

Number

1

State

CZ

Pages from

53

Pages to

77

Pages count

24

Documents

BibTex


@article{BUT42418,
  author="Jana {Hoderová}",
  title="Semiregular finite elements in solving some nonlinear problem",
  annote="The finite element analysis of the variational problem which is formally equivalent to a two-dimensional nonlinear elliptic boundary value problem with mixed nonhomogeneous boundary conditions.
The given problem is solved in the case of a bounded domain whose boundary consists of two circles  with the same centre. Difference between the radii of circles is very small with respect to radidus.
An elliptic problem given on such a domain has many practical applications (let us mention, for example, the cartilage between a joint and hip, or an air-crevice between a rotor and stator in an electromachine).
The finite element analysis of this problem is restricted to the case of semiregular triangular finite elements with polynomials of the first degree.",
  chapter="42418",
  journal="APPLICATIONS OF MATHEMATICS",
  number="1",
  volume="46",
  year="2001",
  month="january",
  pages="53--77",
  type="journal article - other"
}